# SDR DALA2023042003129

- Difficulty date: April 14, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,949 hours, 8,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD GALLEY AREA (REFER TO AMDS CARD 5210-7089-RF RII). REPLACED PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD GALLEY AREA AS PER A320 FAM AMM 52-11-14-000-001-B AND AS PER A320 FAM AMM52 -11-14-400-001-B. DUE DATE: 03-AUG-23. RII INSPECTION COMPLETE 1958277 (AE390QC) JOB COMPLETE. (LP# 2719550)
